# SDR AALA201811269008

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 50,721 hours, 30,293 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE COVER CAME OFF.  SECURED THE DOOR SLIDE COVER. OK FOR SERVICE.
